MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the product was being used as per the instructions for use (ifu), however, the concerto helix coil got stuck within the microcatheter.A new medtronic device was used to complete the procedure.Additional information was received stating that a continuous catheter flush was administered during the procedure.The catheter was not a medtronic product.The cause of the resistance was not determined.The information is confirmed by the physician.No patient symptoms or complications were associated with this event.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
Product analysis as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box, a sealed plastic biohazard pouch, an opened concerto outer carton, an opened concerto inner pouch, within a small plastic biohazard bag and within an introducer sheath.No microcatheter was returned.Visual inspection/damage location details: the introducer sheath was found to be applied correctly with the wavelock facing towards the proximal end of the pushwire.The pushwire was found to be broken at ~7.3cm (with release wire pulled), bent at ~21.9cm, and bent at ~54.9cm from the proximal end; addition the pushwire was found to be bent within the introducer sheath at ~40.5cm ,a bent at ~9.7cm from the distal end.The concerto implant coil was found to be detached from the pushwire.The implant coil was found to be damaged within the introducer sheath.No other anomalies were observed.Testing/analysis (including sem reports): n/a conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was able to be confirmed, as the damaged found with the concerto device was consistent with ¿advancing against resistance¿.A possible cause of ¿coil resistance/stuck in catheter¿ may have been caused by ¿damage or kink to pushwire¿.The concerto device was returned bent, broken and detached from the pushwire.Therefore, it is possible the damage may have been caused while the user advance the concerto device against resistance within the microcatheter, which resulted in pushwire damaged (bends/breaks) and cause the implant coil to detach from the pushwire within the introducer sheath, finally resulting in the concerto device getting stuck within the non-medtronic microcatheter.A few other possible cause of ¿coil resistance/stuck in catheter¿ are but not limited to patients vessel tortuosity and incompatible catheter; however, the root cause was unable to be determined.No microcatheter was returned for assessment; therefore, compatibility could not be verified.Any contribution the microcatheter had towards the resistance was unable to be confirmed.The devices were reported to be prepared per the ifu; in addition, a continuous catheter flush was administered durin g the procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23560672
Report Number9617601-2025-02762
Device Sequence Number10108183
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public(01)00847536044876(17)270924(10)229737221
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number229737221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown